# SDR CALA0500079

- Difficulty date: March 14, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 38,480 hours, 11,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR WEB CORRODED AT BS 1715, BL 0 IN G4 AREA.  REPAIRED IAW SRM 53-60-51, FIGURE 203.
